# SDR DHL2004801550

- Difficulty date: September 30, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 2127: RT CTR L/E HAS INTERIM REPAIR AT XFS 304.000 (LWR. PART). PERFORMED MAJOR REPAIR IAW DWG W51-R10, FAA FORM 8110-3 DATED 09-28-2004. REMOVED INTERIM REPAIR IAW DC8 SRM 51-1-21 PG.1, SRM 51-1-20D PG.21, DC8 SRM 51-3-0 PG.1, DWG W51-R10. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED NEW REPAIR DOUBLER (7075-T6AL 0.071) IAW DWG W51-R10. CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF REPAIR DOUBLER IAW DC8 SRM 51-1-8B. APPLIED PRC SELANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG.9. INSTALLED NEW REPAIR DOUBLER IAW DC8 SRM 51-1-21 PG.1, DC8 SRM 51-1-20D PG.9, DC8 SRM 51-3-0 PG.1, DWG W51-R10.
